# SDR WX0A071898

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT STATION LOWER FLASHLIGHT INOPERATIVE.  R & R FWD LOWER FLIGHT ATTENDANT FLASHLIGHT BATTERIES IAW AMM 25-60-00.  OPERATIONS CHECKED NORMAL AT THIS TIME.
